# SDR AWXA0001383

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Bent
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1320 RBL 20 FLOORBOARD SUPPORT IS BENT.  REMOVED DAMAGED SECTION OF FLOORBOARD SUPPORT; FABED SPLICE AND FLOOR SUPPORTS INSTALLED IAW SRM 51-70-12.
